# SDR ASOA03162

- Difficulty date: April 15, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4437 - DURING A GROUND INSPECTION IN DFW, THE FORWARD EMERGENCY FLOOR LIGHTING STRIP WAS FOUND TO HAVE A LOOSE CONNECTION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FIRST SECTION EMERGENCY FLOOR LIGHTING STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
